# SDR CALA2014071100896

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 46,047 hours, 16,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 727D LT SHOWS MFEC CRACK INDICATION & REQUIRES SUPPORT BRACKET REMOVAL TO VERIFY WHETHER THE FRAME OR BRACKET IS CRACKED.  TABLE C WILL REQUIRE ANNOTATION OF MFEC & SUPPORT BRACKET COLUMNS UPON VERIFICATION.  REPAIRED FRAME AT STATION 727D LT IAW EA5310-04716 REV G.
